Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

JETP, Vol. 61, No. 3, p. 415 (March 1985)
(Russian original - ZhETF, Vol. 88, No. 3, p. 705, March 1985 )

Stochastic instability of classical homogeneous SU(2) {\otimes} U(1) fields with spontaneously broken symmetry
G.P. Berman, Yu. I. Man'kov, A.F. Sadreev

Received: May 28, 1984

PDF (224.8K)

Report problems